# SDR ASAA9710004

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 2565 · Escape Slide
- Part: Inflation Bottle
- Part number: 104343
- Condition: Low Pressure
- Location: L1 Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE L1 DOOR EMERGENCY EVACUATION SLIDE INFLATION BOTTLE PRESSURE WAS FOUND LOW.  REPLACED THE EMERGENCY EVACUATION SLIDE.  (M)
